# SDR YENA2023102401306

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE OF THE UPPER SKIN OF THE CENTER WING BOX BTW. Y1292 TO Y1732 AND BTW FR41 TO FR42 IN PASSENGER CABIN (CPCP RELATED M PD TASK 571157-01); REF AEROMAN WO 2023 252/1 NR 2023-456570 PERFORMED REPAIR ON  UPPER SURFACE OF THE UPPER SKIN OF THE CENTER WING BOX BTW. Y1292 TO Y1732 AND BTW FR41 TO FR42 IN PASSENGER CABIN I.A.W EA# 57-0281-23 PART# 1.
